1
TITLE: Feynman quadrics-motive of the massive sunset graph
AUTHORS: Matilde Marcolli; Goncalo Tabuada ;
SOURCE: JOURNAL OF NUMBER THEORY, VOLUME: 195, PUBLISHED: 2019
INDEXED IN: Scopus WOS
2
TITLE: Noncommutative motives in positive characteristic and their applications  Full Text
AUTHORS: Goncalo Tabuada ;
SOURCE: ADVANCES IN MATHEMATICS, VOLUME: 349, PUBLISHED: 2019
INDEXED IN: Scopus WOS
3
TITLE: VANISHING OF THE NEGATIVE HOMOTOPY K-THEORY OF QUOTIENT SINGULARITIES
AUTHORS: Goncalo Tabuada ;
SOURCE: JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, VOLUME: 18, ISSUE: 3, PUBLISHED: 2019
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
4
TITLE: A NOTE ON GROTHENDIECK'S STANDARD CONJECTURES OF TYPE C+ AND D
AUTHORS: Goncalo Tabuada ;
SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 146, ISSUE: 4, PUBLISHED: 2018
INDEXED IN: Scopus WOS
5
TITLE: A note on the Schur-finiteness of linear sections
AUTHORS: Goncalo Tabuada ;
SOURCE: MATHEMATICAL RESEARCH LETTERS, VOLUME: 25, ISSUE: 1, PUBLISHED: 2018
INDEXED IN: WOS CrossRef
6
TITLE: Additive invariants of orbifolds
AUTHORS: Goncalo Tabuada ; Michel Van den Bergh;
SOURCE: GEOMETRY & TOPOLOGY, VOLUME: 22, ISSUE: 5, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef
7
TITLE: Equivariant noncommutative motives
AUTHORS: Goncalo Tabuada ;
SOURCE: ANNALS OF K-THEORY, VOLUME: 3, ISSUE: 1, PUBLISHED: 2018
INDEXED IN: WOS CrossRef
8
TITLE: INVARIANTS OF NONCOMMUTATIVE PROJECTIVE SCHEMES
AUTHORS: Goncalo Tabuada ;
SOURCE: MOSCOW MATHEMATICAL JOURNAL, VOLUME: 18, ISSUE: 4, PUBLISHED: 2018
INDEXED IN: WOS
9
TITLE: Noncommutative rigidity  Full Text
AUTHORS: Goncalo Tabuada ;
SOURCE: MATHEMATISCHE ZEITSCHRIFT, VOLUME: 289, ISSUE: 3-4, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
10
TITLE: Recent developments on noncommutative motives
AUTHORS: Tabuada, G ;
SOURCE: Contemporary Mathematics, VOLUME: 707, PUBLISHED: 2018
INDEXED IN: Scopus CrossRef
Page 1 of 9. Total results: 81.